Pacific Journal of Mathematics

Regular-closed spaces and proximities.

Douglas Harris

Article information

Source
Pacific J. Math., Volume 34, Number 3 (1970), 675-685.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971946

Mathematical Reviews number (MathSciNet)
MR0284974

Zentralblatt MATH identifier
0192.59602

Subjects
Primary: 54.30

Citation

Harris, Douglas. Regular-closed spaces and proximities. Pacific J. Math. 34 (1970), no. 3, 675--685. https://projecteuclid.org/euclid.pjm/1102971946


Export citation

References

  • [1] M. P. Berri and R. H. Sorgenfrey, Minimal regular spaces, Proc. Amer. Math. Soc. 14 (1963), 454-458.
  • [2] E. Cech, Topological spaces, Interscience, London, 1966.
  • [3] D. Harris, Structures in topology, (to appear)
  • [4] H. Herrlich, T-Abgeschlossenkeit und Tv-Minimalitt,Math. Z. SS (1965), 285-294.
  • [5] C. T. Liu, Absolutely closed spaces, Trans. Amer. Math. Soc. 130 (1968), 86-104.
  • [6] J. Porter and J. Thomas, On H-closed and minimal Hausdorff spaces, Trans. Amer. Math. Soc. 138 (1969), 159-170.
  • [7] Ju. M. Smirnov, On proximity spaces, Mat. Sb. (N.S.) 31 (1952), 543-574; Amer. Math. Soc. Trans. (2) 38 (1964), 5-36.